# SDR SIMA20221013003

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N286NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000827
- Aircraft time: 7,272 hours, 4,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: 17062232002
- Condition: Cracked
- Location: 345ar
- Component: Rib
- Component part number: 17062232002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TIP 345AR RIB IS CRACKED-C/A- RAR RIB ON HORIZONTAL STABILIZER TIP 345AR IAW SRM 51-46-02
